Advanced Search
Chart Display List Display Abstract Display
Export citations Reference Paper

{{newsColumn.name}}

August 2018, Vol. 11, No. 4

Issue on Lie symmetries, conservation laws and other approaches in solving nonlinear differential equations

Guest Editors: Monica Motta 1 , Alexander J. Zaslavski 2

1 Dipartimento di Matematica "Tullio Levi-Civita", Università di Padova, Via Trieste, 63, Padova 35121, Italy
2 Department of Mathematics, The Technion - Israel Institute of Technology, Technion City, Haifa 32000, Israel

Chart Display List Display Abstract Display
Export citations Reference Paper